So I started back to college and have Add, so I started taking adderall, 10 mg 2x a day, well it worked great for the first week...then nothing, so my doctor up''d the dosage to 20mg 2x a day, now my dosage is 50mg a day...well now that isn''t working either....So what should I do now? ....Should I up it again or try a different medicine and if so what has worked good for other people?...I took Ritalin before but that seemed to give me anxiety, Adderall doesn''t, But I don''t feel anything..
I take adderall and let me warn you it can be very addictive. I've heard more then once over the years from various doctors I've seen that the high doses can effect your heart and especially your liver enzymes. But that's something you'd need to discuss with your doctor.
The only other medication out there (aside from adderall) that's worked for me is vyvanse? But I stopped taking it and switched back to adderall because my insurance company did not cover the expense of it too well.
I also tried Ritalin. It made me extremely depressed. I also tried stratera and it made me sleepy and weak. I tried Intutiv (I hope I'm getting the spelling right on these med's.) Anyways, the intutiv made me incredibly sleepy and weak. My doctor told me the tiredness goes away after 2-3 weeks, but with me it stayed. Everyone's system is different though, so you never know what the results will be until you and your doctor try some of these options.